# SDR CA050117001

- Difficulty date: January 13, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 22,249 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 20,570 hours, 20,990 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION A CRACK WAS FOUND PROPAGATING FROM THE OVAL HOLE IN THE RT FRAME AT STATION 207.125 (HALF WAY BETWEEN THE FLOOR AND THE WINDOW).  THE CRACK WAS APPROXIMATELY 1 = INCH LONG AND EXTENDED FROM THE 11 O`CLOCK POSITION OF THE LIGHTNING HOLE TO A RIVET ON THE REINFORCEMENT PLATE.
